MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for parkinsonian tremor

MEDTRONIC PUERTO RICO OPERATIONS CO. PERCEPT; Stimulator, electrical, implanted, for parkinsonian tremor
Model Number B35200
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Inappropriate/Inadequate Shock/Stimulation (1574); Battery Problem (2885)
Health Effect - Clinical Codes Discomfort (2330); Electric Shock (2554)
Date of Event 04/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient was seen by healthcare provider (hcp) today, on the clinician programmer, it shows 22% remaining on imp lantable neurostimulator (ins) longevity.Caller reports the patient programmer shows 4 battery bars remaining.Caller reports patient did not see eri message.Reviewed longevity caller reported patient is experiencing intermittent shocks/ vibrations underneath the dbs device for the past 5 days lasting just a few seconds.Caller stated patient has not changed dbs settings and is not programmed with adaptive stim and is only on constant dbs.Caller also stated there is no trauma, normal impedance.Caller is not with the patient.Caller reports patient is scheduled for ins replacement to rechargeable ins, currently no date reviewed log files.The patient was redirected to their healthcare provider to further address the issue.Additional information received from a rep indicating that surgery was initially planned for normal battery depletion and is also how they will address the intermittent shock issue.No date for surgery has been confirmed.Rep reported the cause of the ins showing 22% and 4 bars is normal and not an actual issue so no actions were taken.

Brand Name
PERCEPT
Common Device Name
Stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24946429
Report Number3004209178-2026-06932
Device Sequence Number17459087
Product Code MHY
UDI-Device Identifier00763000519216
UDI-Public(01)00763000519216(17)240328
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model NumberB35200
Device Catalogue NumberB35200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date04/21/2026
Date Device Manufactured04/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale